# SDR RAIA00304103

- Difficulty date: April 4, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 14,750 hours, 14,220 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 12,608 hours, 13,478 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 31059008
- Part serial: 249333
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 14,750 hours, 14,220 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RIC- LEFT ENGINE LOW TORQUE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 FUEL CONTROL, OPS AND LEAK CK OK.
